# SDR MWEA040119

- Difficulty date: July 6, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 45,402 hours, 42,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 591014211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 370 ON THE FORWARD CARGO DOOR WEB THERE IS A CRACK ON THE WEB UNDER THE FLOOR RAIL.  FABRICATED AND INSTALLED DOUBLER.
